# SDR HALA0100166

- Difficulty date: July 7, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - FLT 22 - DURING CLIMB-OUT AT 225 KTS WHEN RETRACTION SLATS, STICK SHAKER ACTIVATED.  WE RE-EXTENDED THE SLATS AND STICK SHAKER STOPPED.  NOTE SLAT RESET LIGHT STAYED ON.  FOUND NR 2 AOA AND A/T S/C COMPUTER FAIL.  REMOVED AND REPLACED NR 2 AOA AND A/T S/C COMPUTER PER M/M.  SYSTEM BITE TEST OK.  (M)
